Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Continuous rash and itching. Take plenty of fluids post weight loss. Cause?

my mom has lost alot of weight. she drinks alot of liquids alot big mug cups all day all night. she now complaining about a rash and itching that's been going on for months. no leaks or anything no smell just the rash and itching. i'm telling her to goe to the doctor can u tell me what this could possiable be. i know she have to go to the doctor,but what can she do til then. she's waiting to get approve for a gold card so she can go see a doctor
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for posting your query

From the information provided it seems that she has a fungal infection. She needs to get it examined by a dermatologist for exact diagnosis. Till then she can do the following:
Keep the area clean and maintain proper hygeine
Wash with a mild cleanser
Apply a cream containing a mild steriod and antifungal drug twice a day
An oral antihistaminic like fexofenadine twice a day

Try to contact a doctor as soon as possible

Hope this helps you .

Answered: Mon, 8 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor